Submit your research to the International Journal "Notes on Intuitionistic Fuzzy Sets". Contact us at

Call for Papers for the 27th International Conference on Intuitionistic Fuzzy Sets is now open!
Conference: 5–6 July 2024, Burgas, Bulgaria • EXTENDED DEADLINE for submissions: 15 APRIL 2024.

Issue:On λ-statistical convergence of order α in intuitionistic fuzzy normed spaces

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation Jump to search
Title of paper: On λ-statistical convergence of order α in intuitionistic fuzzy normed spaces
Ekrem Savaş
Department of Mathematics, Istanbul Commerce University, Sutluce-Istanbul, Turkey
Published in: "Notes on IFS", Volume 21, 2015, Number 4, pages 13–22
Download:  PDF (199  Kb, Info)
Abstract: The purpose of this paper is to introduce the notion [V, λ] (ℐ)-summability and ℐλ-statistical convergence of order α with respect to the intuitionistic fuzzy norm (μ, ν), investigate

their relationship, and make some observations about these classes. We also study the relation between ℐλ-statistical convergence of order α and ℐ-statistical convergence of order α in intuitionistic fuzzy normed space (μ, ν).

Keywords: Ideal, Filter, ℐ-statistical convergence, ℐλ-statistical convergence order α, ℐ-[V, λ]-summability, Closed subspace.
AMS Classification: 40G99.
  1. Atanassov, K. T. (1986) Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20, 87–96.
  2. K. Atanassov, G. Pasi & R. Yager (2002) Intuitionistic fuzzy interpretations of multi-person multicriteria decision making, Proc. of 1st Int. IEEE Symp. Intelligent Systems, 1, 115–119.
  3. Cakalli, H. (2009) A study on statistical convergence, Funct. Anal. Approx. Comput., 1(2), 19–24, MR2662887.
  4. Colak, R. (2010) Statistical convergence of order α, Modern methods in Analysis and Its Applications, New Delhi, India, Anamaya Pub., 121–129.
  5. Colak, R. & C. A. Bektas (2011) λ-statistical convergence of order α, Acta Math. Scientia, 31B(3), 953–959.
  6. Das, P. & S. (2010) Ghosal, Some further results on ℐ-Cauchy sequences and condition (AP), Comput. Math. Appl., 59, 2597–2600.
  7. Das, P., E. Savaş & S. Kr. Ghosal (2011) On generalizations of certain summability methods using ideals, Appl. Math. Lett., 24(2011), 1509–1514.
  8. Fast, H. (1951) Sur la convergence statistique, Colloq. Math., 2(1951), 241–244.
  9. Fridy, J. A. (1985) On statistical convergence, Analysis, 5, 301–313.
  10. Karakus, S., K. Demirci, & O. Duman (2008) Statistical convergence on intuitionistic fuzzy normed spaces, Chaos Solitons Fractals 35, 763–769.
  11. Kostyrko, P., T. Šalát & W. Wilczynki (2000–2001) ℐ-convergence, Real Anal. Exchange, 26(2), 669–685.
  12. Maio, G. D. & L. D. R. Kocinac (2008) Statistical convergence in topology, Topology Appl., 156, 28–45.
  13. Maddox, I. J. (1979) On strong almost convergence. Math. Proc. Cambridge Philos. Soc., 85(2), 345–350.
  14. Malkowsky, E. & E. Savas¸ (2000) Some λ-sequence spaces defined by a modulus. Arch.Math. (Brno), 36(3), 219–228.
  15. Mursaleen, M. (2000) λ-statistical convergence, Math. Slovaca, 50, 111–115.
  16. Mohiuddine, S. A. & Q. M. Danish Lohani (2009) On generalized statistical convergence in intuitionistic fuzzy normed spaces, Chaos Solitons Fractals, 42, 1731–1737.
  17. Mursaleen, M., S. A. Mohiuddine & H. H. Edely (2010) On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces, Comput. Math. Appl., 59, 603–611.
  18. Park, J. H. (2004) Intuitionistic fuzzy metric spaces, Chaos Solitons Fractals, 22, 1039–1046.
  19. Saadati, R. & J. H. Park (2006) On the intuitioistic fuzzy topologicial spaces, Chaos Solitons Fractals, 27, 331–344.
  20. Šalát, T. (1980) On statistically convergent sequences of real numbers, Math. Slovaca, 30, 139–150.
  21. Savaş, E., P. Das (2011) A generalized statistical convergence via ideals, Appl. Math. Lett., 24, 826–830.
  22. Savaş, E. (2010) Δm-strongly summable sequences spaces in 2-Normed Spaces defined by Ideal Convergence and an Orlicz Function, App. Math. Comp., 217, 271–276.
  23. Savaş, E. (2011) A-sequence spaces in 2-normed space defined by ideal convergence and an Orlicz function, Abst. Appl. Anal., Vol. 2011, Article ID 741382.
  24. Savaş, E. (2010) On some new sequence spaces in 2-normed spaces using Ideal convergence and an Orlicz function, J. Ineq. Appl., Article Number: 482392 DOI: 10.1155/2010/482392.
  25. Savaş, E. (2012) On generalized double statistical convergence via ideals, The Fifth Saudi Science Conference, 16–18 April 2012.
  26. Savaş, E. (2012) Some double lacunary ℐ-convergent sequence spaces of fuzzy numbers defined by Orlicz function, Journal of Intelligent & Fuzzy Systems, 23, 249–257.
  27. Savaş, E. (2015) Generalized statistical convergence in intuitionistic fuzzy 2-normed space. Appl. Math. Inf. Sci., 9(1L), 59–63, 40A35.
  28. Savaş, E. & M. Gurdal, A generalized statistical convergence in intuitionistic fuzzy normed spaces (in press).
  29. Schoenberg, I. J. (1959) The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66, 361–375.
  30. Schweizer, B. & A. Sklar (1960) Statistical metric spaces, Pacific J. Math., 10, 313–334.
  31. Zadeh, L. A. (1965) Fuzzy sets, Inform. Control, 8, 338–353.
  32. Zygmund, A. (1979) Trigonometric Series, Cambridge, UK, Cambridge University Press.

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.